# SDR DALA2024120511465

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 78,184 hours, 32,543 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Smoke
- Location: 25d
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3703 -ATB/SMK- DUE TO SEAT 25D IFE SCREEN SMOKING. IFE SWITCH TURNED OFF AND CIRCUIT BREAKER SECURED. CORRECTIVE ACTION: REPLACED SEAT 25D IFE MONITOR. OPS CHECKS GOOD.
